# SDR CA010628057

- Difficulty date: June 28, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 20,900 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 473275
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT SHUT DOWN LT ENGINE DUE TO FIRE LIGHT "ON". AIRCRAFT LANDED AND IT WAS CONFIRMED THAT THERE WAS NO FIRE. NR 2 FLAME DETECTOR WAS FOUND AT FAULT. UNIT REPLACED AND AIRCRAFT RETURNED TO SERVICE.
